Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem of Aliev


Author: A. C. Peterson
Journal: Proc. Amer. Math. Soc. 23 (1969), 364-366
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1969-0249720-5
MathSciNet review: 0249720
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Aliev, On certain properties of solutions of ordinary differential equations of fourth order, Sb. Aspirantsh, Kazan Institute (1964), 15-30. (Russian).
  • [2] P. Hartman, Unrestricted $ n$-parameter families, Rend. Circ. Mat. Palermo (2) 7 (1958), 123-142. MR 0105470 (21:4211)
  • [3] Z. Opial, On a theorem of O. Arama, J. Differential Equations 3 (1967), 88-91. MR 0206375 (34:6194)
  • [4] A. C. Peterson, Distribution of zeros of solutions of a fourth order differential equation, Pacific J. Math. (to appear). MR 0252758 (40:5975)
  • [5] T. L. Sherman, Conjugate points and simple zeros for ordinary linear differential equations, Trans. Amer. Math. Soc. (to appear). MR 0255912 (41:572)
  • [6] W. Leighton and Z. Nehari, On the oscillation of solutions of self-adjoint linear differential equations of the fourth order, Trans. Amer. Math. Soc. 89 (1958), 325-377. MR 0102639 (21:1429)
  • [7] M. Hanan, Oscillation criteria for third-order linear differential equations, Pacific J. Math. 11 (1961), 919-944. MR 0145160 (26:2695)
  • [8] R. G. Aliev, On the sign of the Green's function for a boundary-value problem for a fourth order differential equation, Izv. Vysč, Učebn. Zaved. Matematika 1964, no. 6 (43), 3-9. (Russian) MR 0171041 (30:1273)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0249720-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society